Research Article Open Access

Extension to Sufficient Optimality Conditions in Complex Programming

E. A. Youness1 and M. E. Elbrolosy1
  • 1 Department of Mathematics, Faculty of Science, Tanta University, Egypt

Abstract

In this study we extend the sufficient optimality conditions of complex programming problems to a large class of functions that include the two parts (real and imaginary) of the objective function. The sufficient conditions were established under generalized forms of convexity assumptions. The previous results that considered the real part only can be deduced as special cases.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 40-48

DOI: https://doi.org/10.3844/jmssp.2005.40.48

Published On: 31 March 2005

How to Cite: Youness, E. A. & Elbrolosy, M. E. (2005). Extension to Sufficient Optimality Conditions in Complex Programming. Journal of Mathematics and Statistics, 1(1), 40-48. https://doi.org/10.3844/jmssp.2005.40.48

  • 2,110 Views
  • 2,133 Downloads
  • 7 Citations

Download

Keywords

  • Complex Programming Problems
  • Optimality Conditions
  • Polyhedral Cone
  • Pointed Cone
  • Generalized Convexity
  • Pointed Cone and Generalized Convexity